# SDR ASAA2025051257935

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 40,587 hours, 12,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS HARD TO OPEN, FEELS AS THOUGH SEAL IS CATCHING. GROUNDED - YES. PERFORMED L1 DOOR INSPECTION IAW ALASKAN AMM 52-11-00-200-801.L1 DOOR OPS CHECK GOOD. NO DEFECTS NOTED.
